Ensembles singuliers topologiques dans les espaces fonctionnels entre variétés
Séminaire Équations aux dérivées partielles (Polytechnique) (2000-2001), Talk no. 7, 14 p.
@article{SEDP_2000-2001____A7_0,
     author = {Hardt, Robert and Rivi\`ere, Tristan},
     title = {Ensembles singuliers topologiques dans les espaces fonctionnels entre vari\'et\'es},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique)},
     publisher = {Centre de math\'ematiques Laurent Schwartz, \'Ecole polytechnique},
     year = {2000-2001},
     note = {talk:7},
     mrnumber = {1860679},
     zbl = {1057.58003},
     language = {fr},
     url = {http://www.numdam.org/item/SEDP_2000-2001____A7_0}
}
Hardt, Robert; Rivière, Tristan. Ensembles singuliers topologiques dans les espaces fonctionnels entre variétés. Séminaire Équations aux dérivées partielles (Polytechnique) (2000-2001), Talk no. 7, 14 p. http://www.numdam.org/item/SEDP_2000-2001____A7_0/

[AK] L.Ambrosio and B.Kirchheim “Rectifiable sets in Banach and metric Spaces” Math. Anna., 318, (2000), 527-555. | Zbl 0966.28002

[Be1] F. Bethuel, “The approximation problem for Sobolev mappings between manifolds”, Acta Mathematica, 167, (1991) 167-201. | Zbl 0756.46017

[Be2] F. Bethuel, “A characterization of maps in H 1 (B 3 ,S 2 ) which can be approximated by smooth maps”, Ann. Inst. Henri Poincaré, 7 269–286, (1990). | Numdam | Zbl 0708.58004

[Be3] F. Bethuel, “Approximations in trace spaces defined between manifolds”, Nonlinear Anal. Theory Methods Appl. 24, No. 1, (1995), 121-130. | Zbl 0824.58011

[BBC] F. Bethuel, H. Brezis, and J. M. Coron, “Relaxed energies for harmonic maps”,in Variational Problems (H. Berestycki, J. M. Coron, I. Ekeland, eds.), Birkhauser, (1990). | Zbl 0793.58011

[BZ] F. Bethuel and X. Zheng, “Density of Smooth Functions between two Manifolds in Sobolev Spaces”, J. Funct. Ana., 80, (1988), 60-75. | Zbl 0657.46027

[BCL] H. Brezis, J.-M Coron and E. Lieb Harmonic maps with defects, Comm. Math. Phys. 107, (1986), 649-705. | MR 868739 | Zbl 0608.58016

[Fe] H. Federer, Geometric measure Theory, Springer (1996). | Zbl 0874.49001

[GMS] M. Giaquinta, G. Modica and J. Soucek Cartesian Currents in the Calculus of Variations I and II, Springer (1998). | Zbl 0914.49001

[Gr] M.Gromov “Metric structures for Riemannian and non-Riemannian spaces”, Progress in Mathematics, 152, Birkhaüser Boston, MA, 1999. | Zbl 0953.53002

[HL] F.Hang and F.H.Lin “Topology of Sobolev mappings” prépublication (2000). | Zbl 1049.46018

[HR] R.Hardt and T.Rivière “Connecting topological Hopf singularities” en préparation. | Zbl 05019611

[MS] J.Milnor and J.Stasheff “Characteristic Classes” Annals of Mathematics Studies, no 76, Princeton University Press, (1974). | Zbl 0298.57008

[Nov] S.P. Novikov “Analytical theory of homotopy groups” Lecture Notes in Math., 1346, Springer (1988), 99-112. | Zbl 0649.55003

[PR] M.R.Pakzad and T.Rivière “Weak density of smooth maps for the Dirichlet energy between Manifolds” prépublication (2000). | Zbl 1028.58008

[Ri1] T.Rivière “Minimizing Fibrations and p-Harmonic maps in Homotopy Classes from S 3 into S 2 ” Comm. Anal. Geom., 6, (1998), 427-483. | Zbl 0914.58010

[Ri2] T.Rivière “On Dense subsets of H 1 2 (S 2 ,S 1 )”, Glob. Anal. and Geom. (2000). | Zbl 0960.35022

[SU] R. Schoen and K. Uhlenbeck Boundary regularity and the Dirichlet problem for harmonic maps J. Diff. Geom., 18 (1983), 253-268. | MR 710054 | Zbl 0547.58020